# SDR SWIA2020030549015

- Difficulty date: February 7, 2020
- Submitted: March 5, 2020
- Operation: Air carrier
- Aircraft: N945SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7770
- Aircraft time: 43,035 hours, 36,408 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Bracket
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION A CRACK WAS FOUND ON 280 SUPPORT BRACKET AT FS 280 LBL 8 WL 70  (C CHECK) RO 3/2/2020    REPAIRED SUPPORT BRACKET AT FS 280.0 LBL8.0  IAW REO HARDNESS TESTER AV 6347B
